# SDR SWAA2022013109097

- Difficulty date: September 9, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK RBL 24 BETWEEN STA 500C AND 520 CORROSION IN BASE AND CROWN AS MARKED / BLENDED OUT CORROSION AND VERIFIED WITH A 10X MAGNIFYING GLASS ON SEAT TRACK STA 500C TO STA 520 RBL 24 I/A/W B737 SRM 51-10-02-0G-0 VERIFIED LIMITS ON TOP OF THE SEAT TRACK IS .028' MAX ALLOWABLE .020' FOUND TO BE OUT OF LIMITS I/A/W B737 SRM 53-00-52-1A-1 FIGURE 103. REPAIRED ON NRC # 36387/2700/0006 X629910
